MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-PUMP,REPLACEMENT,A20,LAL/ALTERNATING

Medline Industries, LP MEDLINE; DBD-PUMP,REPLACEMENT,A20,LAL/ALTERNATING
Catalog Number MDT24A20PUMP
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿the pump does not fully inflate the mattress however does continued to run.¿.
 
Additional Manufacturer Narrative
The customer states the pump does not fully inflate the mattress however does continued to run.The investigation noted that the mattress was manufactured in august 2023, the warranty on this mattress is 18 months, and the customer has been using the mattress since (b)(6) 2023, so this would not be a out of box quality issue but wear/tear; the samples were not received.The defect was unable to be confirmed, and the cause was listed as sample required to determine cause.There was no reported death or serious injury associated with this event, product was not being used for treatment or diagnosis, and the investigation indicated no need for further action.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-PUMP,REPLACEMENT,A20,LAL/ALTERNATING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50545933
Report Number1417592-2026-29547
Device Sequence Number10266235
Product Code FNM
UDI-Device Identifier10884389945896
UDI-Public10884389945896
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24A20PUMP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown